# SDR SWAA2012053104471

- Difficulty date: May 21, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 21,739 hours, 12,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ZEE ANGLE CORRODED BETWEEN BS 767 TO BS 794.  REMOVED AND REPLACED ZEE ANGLE IAW SRM AND DWG.
